# SDR AALA20111016DFW01

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 54,613 hours, 8,810 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED SEVERAL LOUD BANGS FOLLOWED BY THE LOSS OF CABIN PRESSURIZATION AND FORWARD EQUIPMENT OVERHEAT INDICATION. EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. FOUND OVERBOARD EXHAUST VALVE PARTIALLY OPENED AND THE SURROUNDING DUCT WORK COLLAPSED.  REPLACED OVERBOARD EXHAUST VALVE AND EXHAUST DUCT WORK.  SYSTEM GROUND CHECK NORMAL OPERATION.
